# SDR TRAX200701264

- Difficulty date: August 30, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 19,622 hours, 15,988 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Pin
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COCKPIT ROOF CREW ESCAPE HATCH HINGE ARM STOP PINS.   STOP PINS REMOVED IAW SRM 51-21-06  PINS STEEL SERVICABAE.
